MAUDE Adverse Event Report: BIOMET UK LTD. BIOLOX DELTA CER FEM HD 32/0MM T1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

BIOMET UK LTD. BIOLOX DELTA CER FEM HD 32/0MM T1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Catalog Number 650-1162
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) g2 ¿ foreign ¿ china.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that during the surgery the ceramic head fractured during the reduction process, while the surgeon followed surgical techniques.There was five minutes of delay.All pieces were removed from the patient.No follow-up was performed as all required information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d10, g3, g6, h2, h3, h6, h11.D10: 51-103100, tprlc 133 t1 pps so 10x140mm, lot 7281528.010000662, g7 pps ltd acet shell 50d, lot 7748725.110003621, biolox delta cer lnr 32mm d, lot 3211546.Complaint can be confirmed through the returned product analysis.Visual inspection of the returned head confirmed that it has fractured.It exhibits extensive dark marks within the taper hole, including on the fracture piece.The presence of these marks on the fracture surface indicates that they were present prior to the fracture event.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BIOLOX DELTA CER FEM HD 32/0MM T1
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23277334
Report Number3002806535-2025-00494
Device Sequence Number8754698
Product Code LZO
UDI-Device Identifier00887868271564
UDI-Public(01)00887868271564(17)330523(10)3157033
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K200959
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number650-1162
Device Lot Number3157033
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown